MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 10MM; PROSTHSIS, KNE, PATLLOFEMOROTIBIL, SEMI-CONSTRANED, CMNTD, POLMR/MTAL/POLYMR

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 10MM; PROSTHSIS, KNE, PATLLOFEMOROTIBIL, SEMI-CONSTRANED, CMNTD, POLMR/MTAL/POLYMR
Catalog Number 74023742
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain and limited range of motion.No more information provided yet.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and it has been communicated via email that no relevant supporting clinical information will be provided.The patient's current condition is unknown.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.Additional surgery loss of range of motion: a finding that the flexibility of a joint is below the expected range of normal for that individual.Surgical intervention that was not planned and needed to be performed in addition to other interventions including surgical ones.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY II XR INS XLPE MED 3-4 LT 10MM
Common Device Name
PROSTHSIS, KNE, PATLLOFEMOROTIBIL, SEMI-CONSTRANED, CMNTD, POLMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8824868
Report Number1020279-2019-02752
Device Sequence Number16731462
Product Code JWH
UDI-Device Identifier00885556612859
UDI-Public00885556612859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023742
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date11/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74023844; 74023844
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;